# SDR USAR201411130004

- Difficulty date: November 10, 2014
- Submitted: November 13, 2014
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Aircraft serial: BL0064
- Aircraft time: 15,906 hours, 13,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 10143014031
- Condition: Cracked
- Location: Door Frame
- Part time: 15,906 hours, 13,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BL064) UPON INSPECTION OF THE ENTRY DOOR CLOSURE AREA, CARGO DOOR, A FATIGUE CRACK WAS NOTED ON THE AFT LOWER PORTION OF THE SILL AREA.
